MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG FEM ADPT TORQUE WRENCH; KNEE INSTRUMENT : TORQUE DEVICES

DEPUY ORTHOPAEDICS INC US SIG FEM ADPT TORQUE WRENCH; KNEE INSTRUMENT : TORQUE DEVICES
Model Number 96-1673
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that after using the femoral adapter torque wrench scrub tech had a very hard time getting it off the femoral component.She struggled for several minutes trying to pull off and also using a mallet to tap off.After a few minutes it finally came apart.Instrument needs to be replaced.The scrub tech said she thought the instrument needs to be replaced.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary :an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.

Brand Name
SIG FEM ADPT TORQUE WRENCH
Common Device Name
KNEE INSTRUMENT : TORQUE DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13693240
Report Number1818910-2022-04229
Device Sequence Number1943716
Product Code HXC
UDI-Device Identifier10603295239789
UDI-Public10603295239789
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-1673
Device Catalogue Number961673
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2022
Supplement Date Received by Manufacturer04/05/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown